American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C80) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] J. Smoller, A. Wasserman, S. T. Yau and B. McLeod. Smooth static solutions of the Einstein-Yang/Mills equations . Bull. Amer. Math. Soc. 27 (1992) 239-242. MR 1145579.
Abstract, references, and article information   
View Article: PDF

[2] L. M. Sibner and R. J. Sibner. Singular Sobolev connections with holonomy. Bull. Amer. Math. Soc. 19 (1988) 471-473. MR 956602.
Abstract, references, and article information   
View Article: PDF

[3] Maciej P. Wojtkowski. Bounded geodesics for the Atiyah-Hitchin metric. Bull. Amer. Math. Soc. 18 (1988) 179-183. MR 929096.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1